# SDR DALA2022110407165

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50046
- Aircraft time: 7,673 hours, 3,511 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Fluid Servce Dr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8127, BOTH HINGES ON LAV WASTE SERVICE DOOR (146 BR) CORRODED. CORRECTIVE ACTION: REPLACED WASTE BOX PAN, INBD HINGE FITTINGS, INBD HINGE ARM FITTINGS, AND REMOVED CORROSION ON WASTE B=DOOR DOUBLER PER ER/A 603257-14. LP 2481191
